# SDR SWAA2021080299745

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 46,741 hours, 28,030 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Plate
- Condition: Damaged
- Location: Elevator Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER #6 ELEVATOR HINGE BEARING IS DAMAGED. ; / [01] REMOVED AND REPLACED L/H #6 ELEV. HINGE BEARING PLATE PER MM 27-31-11; [02] INSPECTED REMOVAL AND REPLACEMENT OF L/H #6 ELEV. HINGE BEARING PLATE PER MM 27-31-11
